IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Optimal Accumulation in a Small Open Economy With Technological Uncertainty

  • Manjira Datta

    ()

    (Arizona State University)

This paper analyzes the optimal allocation problem of a small country facing an uncertain technology and trading. It is involved in production of many commodities. Differentiability cannot be guaranteed, hence, the Ramsey-Euler condition of optimality needs to be modified. From the optimality criterion, we derive a pair of conditions, which does not require differentiability. If "enough" uncertainty is allowed, the sequence of the distribution functions of investment expenditure converges uniformly to a unique invariant measure.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.cob.asu.edu/ecn/papers/WP1997/wp97_9.pdf
Our checks indicate that this address may not be valid because: 404 Unknown site!. If this is indeed the case, please notify (Thomas Krichel)


Download Restriction: no

Paper provided by Arizona State University, Department of Economics in its series Working Papers with number 97/9.

as
in new window

Length:
Date of creation:
Date of revision:
Handle: RePEc:wop:astewp:9709
Contact details of provider: Postal: Box 873806, Tempe, AZ 85287-3806
Phone: (480) 965-5514
Fax: (480) 965-0748
Web page: http://www.cob.asu.edu/ecn/index.html
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Mirman, Leonard J. & Zilcha, Itzhak, 1975. "On optimal growth under uncertainty," Journal of Economic Theory, Elsevier, vol. 11(3), pages 329-339, December.
  2. repec:cup:cbooks:9780521420563 is not listed on IDEAS
  3. Dechert, W. Davis & Nishimura, Kazuo, 1983. "A complete characterization of optimal growth paths in an aggregated model with a non-concave production function," Journal of Economic Theory, Elsevier, vol. 31(2), pages 332-354, December.
  4. Brock, William A. & Mirman, Leonard J., 1972. "Optimal economic growth and uncertainty: The discounted case," Journal of Economic Theory, Elsevier, vol. 4(3), pages 479-513, June.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:wop:astewp:9709. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.